# SDR ASAA2014091009101

- Difficulty date: September 10, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 31,675 hours, 9,359 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EEC LOGGED LONGTIME FAULT 73-31162.  MECHANIC OVERSPEED PROTECTION SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.  COULD NOT DUPLICATE MALFUNCTION.  INSPECTED APPLICABLE EEC & HMU CONNECTORS.  RANG THRU HMU SWITCH FROM EEC.  SHOOK WIRING.  NO DEFECTS NOTED. ALSO VERIFIED "N2 AT/ABOVE IDLE" DISCREET DURING ENGINE RUN.
